zbMATH — the first resource for mathematics

Bifurcation and stability in a chemical system. (English) Zbl 0355.35009

35B35 Stability in context of PDEs
35B45 A priori estimates in context of PDEs
35J60 Nonlinear elliptic equations
35G20 Nonlinear higher-order PDEs
Full Text: DOI
[1] Auchmuty, J.F.G; Nicolis, G, Dissipative structures, catastrophes and pattern formation: a bifurcation analysis, (), 2748-2751 · Zbl 0303.76045
[2] \scJ. F. G. Auchmuty and G. Nicolis, Bifurcation analysis of nonlinear reaction-diffusion equations. I. Evolution equation and the steady state solution. III. Chemical oscillations, Bull. Math. Biol., in press. · Zbl 0357.35048
[3] Agmon, S; Douglis, A; Nirenberg, L, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. pure appl. math., 12, 623-727, (1959) · Zbl 0093.10401
[4] Brezis, D, Perturbations singulières et problèmes d’évolution avec défaut d’ajuste-ment, C. R. acad. sci. Paris, 276, 1597-1600, (1973) · Zbl 0257.46030
[5] Herschkowitz-Kaufman, M; Nicolis, G, Localized spatial structures and non-linear chemical waves in dissipative structures, J. chem. phys., 56, 1890-1895, (1972)
[6] \scM. Herschkowitz-Kaufman, Bifurcation analysis of reaction diffusion equations, II, Bull. Math. Biol., in press. · Zbl 0324.92004
[7] Iooss, G, Bifurcation et stabilité, () · Zbl 0408.58019
[8] Iooss, G, Existence et stabilité de la solution périodique secondaire intervenant dans LES problèmes d’évolution du type Navier-Stokes, Arch. rational. mech. anal., 47, 301-332, (1972) · Zbl 0258.35057
[9] Kato, T, Perturbation theory of operators, (1966), Springer-Verlag Berlin
[10] Lefever, R; Prigogine, I, Symmetry breaking instabilities in dissipative systems, II, J. chem. phys., 48, 1695-1700, (1968)
[11] Lefever, R, ()
[12] Nicolis, G, Mathematical problems in theoretical biology, () · Zbl 0266.92002
[13] Prigogine, I; Glansdorff, P, Structure, stabilité et fluctuations, (1971), Masson Paris · Zbl 0246.73005
[14] Rabinowitz, P.H, A global theorem for nonlinear eigenvalues: problems and applications, () · Zbl 0212.16504
[15] Sattinger, D.H, Topics in stability and bifurcation, () · Zbl 0448.35011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.